# SDR SIMA20220626001

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500912
- Aircraft time: 39,883 hours, 35,075 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Apu
- Condition: Closed
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MECH / FLT CREW REPORTS SMOKE/ODOR IN COCKPIT AND CABIN SHUT OFF APU AND PACKS;SMOKE WENT AWAY. NO FIRE INDICATIONS NO FIRE BOTTLES DISCHARGED.- UNKNOWN SOURCE. CA PERFORMED EMB 145 FIM 21-20-00-810-801-A SMOKE/ABNORMAL SMELL IN THE CABIN/COCKPIT - UNKNOWN SOURCE PER ATS TRIAD WORK SCOPE. REF. NRWC # 931-ORD-06158 FOR ADDITIONAL FINDING. NO FURTHER DISCREPANCIES FOUND. RAR R/H OUTLET MUFFLER IAW EMB 145 AMM 21-23-04. PERFORMED OPS CHECK OF AIR DISTRIBUTION SYSTEM IAW EMB 145 AMM 21-20-000 OPS CHECK GOOD.
